# SDR ASOA200901011

- Difficulty date: September 14, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 18,434 hours, 15,643 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS559.0 PRESSURE BULKHEAD CRACKED AT RBL9.0 WS54.1 AND RBL18 WL59.1.    REMOVED POSTS OF RBL9.0 & RBL18.0 PER SRM 51-42-06.  CUT OUT DAMAGED SECTION ON RT BULKHEAD WEB FS559 AS PER REO PL 601R-53-41-260 REV -C.  CUT OUT LOWER RT CAP ANGLE AS PER REO 601R-53-41-260 REV - C.  ET INSP PER REO 601R-53-41-260 IAW NDTM 51-20-06. NO DEFECTS NOTED BEYOND 2EA CUT OUTS.  RESTORED ACFT FINISH ON AFFECTED CUT OUT AREAS PER SRM 51-21-16. OK TO INSTALL REPAIR PARTS FOR RT STA 559 WEB REPAIR. REMOVED POSTS AT LBL9.0 & 18.0 ON FS 559 BULKHEAD IAW REO 601R-53-41-260 REV D.  CUT OUT LOWER CAP ANGLE LT AT BS 559 PER REO 601R-53-41-260 REV D.  ET INSP PER REO 601R-53-41-260 IAW NDTM 51-20-06. NO DEFECTS NOTED BEYOND CUT LINE.  RESTORED FINISH TO CUT OUT AREA OF LOWER WEB PER SRM 51-21-16.  OK TO INSTALL REPAIR PARTS FOR LT STA 559 WEB REPAIR.  RT FS 559 LOWER END CAP WT 0.74 END CAP SPLICE 0.16 TOTAL 0.90. OK TO INSTALL RT LOWER END CAP, SPLICE ALL CAPS PER REO 601R-53-41-260 REV - C.  WEIGHT OF RT FABRICATED PARTS INCLUDING HARDWARE 5.87LBS. OK TO INSTALL REPAIR PARTS FABRICATED FOR RT BS 559 WEB REPAIR. OK TO INSTALL -22 & -24 RBL18.0 POST PER REO 601R-53-41-260 REV C.  INSTALLED -38 WEB FILLER ONTO -2 WEB REPAIR DOUBLER PER REO 601R-53-41-260 REV C.  INSTALLED RT WEB 601R-533-41-1085-2 PER REO 601R-53-41-1085 REV. INSTALLED ALL REPAIR PARTS REMAINING AT RT 559.00 PER REO 601R-53-41-260 REV - C & REO 601R-53-41-1085 REV.  OK TO INSTALL LT LOWER CAP, SPLICE DOUBLER STRINGER CLIPS -11 DOUBLER PER REO 601R-53-41-1085.   REO 601R-53-41-260 REV - C.  INSTALLED LT LOWER CAP, SPLICE DOUBLER, STRINGER CLIPS IAW REO 601R-53-41-1085 REV & REO 601R-53-41-260 REV - C.  INSTALLED -11 DOUBLER IAW REO 601R-53-41-1085 REV & REO 601R-53-41-260 REV C.  FINAL TOUCH UP OF AFT & FWD 559 REPAIRS IAW CRJ200 REO 601R-53-41-260 REV D CC3.  OK TO INSTALL REPAIR PARTS -31 PACKER LBL 9 POST RADIUS BLOCK -47 ANGLE -41 ANGLE PER REO 601R-53-41-260 REV - C.   OK TO CLOSE LBL 9.0 POST ASSY WITH STRAP IAW REO 601R-53-41-260 REV C.   INSTALLED STRAP AT LBL 9.00 POST ASSY IAW REO 601R-53-41-260 REV - C.  INSTALLED LBL 18.00 POST IAW REO 601R-53-41-260 REV D.  OK TO INSTALL REPAIR DOUBLER 601R-53-41-260-29 PER REO 601R-53-41-260 REV D.  OK TO INSTALL LBL 18.00 POST PER 601R-53-41-260 REV D 09/17/09.   INSTALLED 3 GROUND STUDS ON LBL 18 POST PER AMM 51-80-00 FIG 203.  INSTALLED DOMED NUTPLATES ON LBL 9 POSTS PER SRM 51-45-00. INSTALLED 2 WIRE STANDOFFS ON OTBD LBL18 POST PER SRM 51-42-06.  COMPLIED WITH FS559.00 LT & RT REPAIR IAW REO 601R-53-41-260 REV D. LEAK CHECK GOOD
